# SDR DALA2025052203936

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9574 CRACK INDICATION ABOVE THE L/H PYLON IN THE FUSELAGE SKIN. CORRECTIVE ACTION: DOUBLER REPAIR ON A CRACK DAMAGE ON FUSELAGE SKIN P/N 5936436- 101, STA 1022 ABOVE STRINGER 14L. (0969252)
